# SDR CA190716008

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AKE OFF AND ON GEAR UP SELECTION 3 REDS REMAINED AND GEAR FAILED TO RETRACT. ON SELECTION OF GEAR DOWN 3 GREENS ILUMINATED AND AIRCRAFT LANDED WITHOUT INCIDENT.  PSEU FAULT CODES.ARE DIN01A AND DIN02A, POINTING TO THE LANDING GEAR CONTROL PANEL. REPLACEMENT OF THE LGCIP, LANDING GEAR FUNCTIONED NORMALLY, A/C RTS. (TC# 20190716008)
